# SDR AU970506

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Propeller: Mcauly 3FF32C501
- System (JASC): 6114 · Propeller Hub Section
- Part: Latch
- Part number: 861246
- Condition: Failed
- Location: Propeller Hub
- Component: Mcauly
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH PROPELLER LOW PITCH LATCHES FAILED
